Jump to content
CrazyBoards.org

Recommended Posts

Hi Everyone, 

I haven't posted in ages because I cant remember my password EVER! Took care of that today lol. 

Im on three milligrams of Risperdal for three years. My tounge and mouth has started this wierd ass buzzing electric feeling.

No movements or pushing just this horrible buzzing. It comes and goes but sometimes stays for a day or two. Is this TD? 

P Doc just looks at me funny.  Help. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...